PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 75 | 2 | 167-175
Tytuł artykułu

Prescribing growth type of complete Riemannian manifolds of bounded geometry

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We describe certain properties of growth types of nondecreasing sequences. We build a complete, connected Riemannian surface of bounded geometry and of a given growth type provided that the type satisfies some natural conditions.
Słowa kluczowe
Rocznik
Tom
75
Numer
2
Strony
167-175
Opis fizyczny
Daty
wydano
2000
otrzymano
2000-04-27
Twórcy
autor
  • Department of Mathematics, Łódź University, Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [CC] J. Cantwell and L. Conlon, Smoothing fractional growth, Tôhoku Math. J. 33 (1981), 249-262.
  • [E] S. Egashira, Expansion growth of foliations, Ann. Fac. Sci. Toulouse 2 (1993), 15-52.
  • [HH] G. Hector and U. Hirsch, Introduction to the Geometry of Foliations, Part B, Vieweg, 1983.
  • [KN] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vol. I, Wiley-Interscience, New York, 1963.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv75z2p167bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.